Mathematical model of nonlinear generation of ultrasound
Doklady Akademii Nauk, Tome 318 (1991) no. 6, pp. 1340-1345
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_318_6_a13,
author = {A. L. Krylov and V. N. Nikolaevskii and G. A. El},
title = {Mathematical model of nonlinear generation of ultrasound},
journal = {Doklady Akademii Nauk},
pages = {1340--1345},
year = {1991},
volume = {318},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_318_6_a13/}
}
A. L. Krylov; V. N. Nikolaevskii; G. A. El. Mathematical model of nonlinear generation of ultrasound. Doklady Akademii Nauk, Tome 318 (1991) no. 6, pp. 1340-1345. http://geodesic.mathdoc.fr/item/DAN_1991_318_6_a13/